MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLA360400
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As it is unknown which device may have contributed to this event two additional gore® excluder® iliac branch endoprostheses used in the procedure will be listed.Pla360400, lot#20083286, udi: (b)(4).Pla360400 lot#20204588.(b)(4).According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to: improper component placement.
 
Event or Problem Description
On (b)(6) 2019, the patient presented with a previously placed aneurx stent graft that was used to treat an abdominal aortic aneurysm (aaa).The top of the aneurx graft was now positioned over 4 cm below the lowest renal artery (right renal).The physician decided to place three gore® excluder® aaa endoprostheses.After placement of all three 36mm cuffs, the physician ballooned the cuffs in place to solidify placement and to balloon the appropriate junctions.During the final angio run to check for endoleaks, the lowest renal appeared to have some graft infringing upon it.The physician isolated the right renal using a catheter and decided to place a 6mm x 16mm icast stent graft in order to ensure patency.The icast stent was deployed successfully and the endoleak was resolved.The patient is reportedly doing well.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8799587
Report Number3013164176-2019-00086
Device Sequence Number19589886
Product Code MIH
UDI-Device Identifier00733132618439
UDI-Public00733132618439
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2021
Device Catalogue NumberPLA360400
Device Lot Number19951205
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient Weight80